Recent Publications
Home
 
A brief Curriculum Vitae
 
Research Interests
 
Recent Publications
 
Undergraduate Courses
 



S. Kontogiorgis, R.O. Popovych and C. Sophocleous, 2019 "Enhanced symmetry analysis of two-dimensional Burgers system", Acta Applicandae Mathematicae, , .
 
K. Charalambous and C. Sophocleous, 2018 "Lie Symmetry Analysis of a Third-Order Equation Arising from a General Class of Lotka–Volterra Chains", V. Dobrev (ed.), Springer Proc. Math. Stat. Vol. 263. "Quantum Theory and Symmetries with Lie Theory and Its Applications in Physics Volume 1", Springer.
 
C. Sophocleous and R. Tracina, 2018 "Lie symmetry analysis of a variable coefficient Calogero-Degasperis equation", Physica Scripta, 93, paper 105202.
 
K. Charalambous and C. Sophocleous, 2018 "Lie symmetries of a system arising in Plasma Physics", Mathematical Methods in the Applied Sciences, 41, 1331-1343.
 
S. Kontogiorgis and C. Sophocleous, 2018 "Lie symmetry analysis of Burgers-type systems", Mathematical Methods in the Applied Sciences, 41, 1197-1213.
 
M.A. Christou, N.C. Papanicolaou and C. Sophocleous, 2018 Numerical Similarity Solution for a Variable Coefficient $K(m,n)$ Equation, Computational and Applied Mathematics, 37, 1098-1111.
 
M.A. Christou, N.C. Papanicolaou, C. Sophocleous and C.I.Christov, 2017 The Christov-Galerkin spectral method in complex arithmetics, AIP Conference Proceedings , 1895, paper 120003.
 
S. Kontogiorgis and C. Sophocleous, 2017 "On the simplification of the form of Lie transformation groups admitted by systems of evolution differential equations", Journal of Mathematical Analysis and Applications, 449, 1619-1636.
 
S. Kontogiorgis and C. Sophocleous, 2017 "Group classification of systems of diffusion equations", Mathematical Methods in the Applied Sciences, 40, 1746-1756.
 
O. Vaneeva, S. Posta and C. Sophocleous, 2017 "Enhanced group classification of Benjamin--Bona--Mahony--Burgers equations", Applied Mathematics Letters, 65, 19-25.
 
O. Vaneeva, Yu. Karadzhov and C. Sophocleous, 2016 "Group analysis of a class of non-linear Kolmogorov equations", V. Dobrev (ed.), Springer Proc. Math. Stat. Vol. 191. XI International Workshop Lie Theory and Its Application in Physics", Springer.
 
O.O.Vaneeva, R.O.Popovych and C.Sophocleous, 2015 "Group analysis of Benjamin-Bona-Mahony equations with time dependent coefficients", Journal of Physics: Conference Series 621, paper 012016.
 
C.Tsaousi, R.Tracina and C.Sophocleous, 2015 "Laplace type invariants for variable coefficient mKdV equations", Journal of Physics: Conference Series, 621, paper 012015.
 
K. Charalambous, C. Sophocleous, J.G. O'Hara and P.G.L. Leach, 2015 "A Deductive Approach to the Solution of the Problem of Optimal Pairs Trading from the Viewpoint of Stochastic Control with Time-dependent Parameters", Mathematical Methods in the Applied Sciences, 38, 4448-4460.
 
O. Vaneeva, O. Kuriksha and C. Sophocleous, 2015 "Enhanced group classification of Gardner equations with time-dependent coefficients", Communications in Nonlinear Science and Numerical Simulation, 22, 1243-1251.
 
K. Charalambous and C. Sophocleous, 2015 "Symmetry Analysis for a Class of Nonlinear Dispersive Equations", Communications in Nonlinear Science and Numerical Simulation, 22, 1275-1287.
 
O.O.Vaneeva, C. Sophocleous and P.G.L. Leach, 2015 "Lie symmetries of generalized Burgers equations: application to boundary-value problems", Journal of Engineering Mathematics, 91, 165--176.
 
C.Tsaousi, R.Tracina and C.Sophocleous, 2015 "Differential invariants for third-order evolution equations", Communications in Nonlinear Science and Numerical Simulation, 20, 352--359.
 
K. Charalambous, O. Vaneeva and C. Sophocleous, 2014 "Group classification of variable coefficient $K(m,n)$ equations", J. Geom. Symmetry Phys., 33, 79--90.
 
O.O.Vaneeva, R.O.Popovych and C.Sophocleous, 2014 "Equivalence transformations in the study of integrability", Physica Scripta, 89, paper 038003.
 
O.O.Vaneeva, N.C.Papanicolaou, M.A.Christou and C.Sophocleous, 2014 "Numerical solutions of boundary value problems for variable coefficient generalized KdV equations using Lie symmetries", Communications in Nonlinear Science and Numerical Simulation, 19, 3074--3085.
 
K. Charalambous, C. Sophocleous and P.G.L. Leach, 2013 "Symmetry and Singularity Analyses of Some Equations of the Fifth and Sixth Order in the Spatial Variable Arising from the Modelling of Thin Films", Communications in Nonlinear Science and Numerical Simulation, 18, 1949-1958.
 
J.G. O'Hara, C. Sophocleous and P.G.L. Leach, 2013 "Symmetry Analysis of a Model for the Exercise of a Barrier Option", Communications in Nonlinear Science and Numerical Simulation, 18, 2367-2373.
 
J.G. O'Hara, C. Sophocleous and P.G.L. Leach, 2013 "The Application of Lie Point Symmetries to the Resolution of Certain Problems in Financial Mathematics with a Terminal Condition", Journal of Engineering Mathematics, 82, 67-75. ERRATUM: 91, 215--216, 2015.
 
K. Charalambous and C. Sophocleous, 2013 "Symmetry Properties for a Generalised Thin Film Equation", Journal of Engineering Mathematics, 82, 109-124.
 
O.O.Vaneeva, R.O.Popovych and C.Sophocleous, 2013 "Group Classification of the Fisher Equation with Time-Dependent Coefficients", Proceedings of the 6th workshop "Group Analysis of Differential Equations & Integrability", 225-236.
 
O.O. Vaneeva, R.O. Popovych and C. Sophocleous, 2012 "Extended Group Analysis of Variable Coefficient Reaction--Diffusion Equations with Exponential Nonlinearities", Journal of Mathematical Analysis and Applications, 396, 225--242.
 
C.Tsaousi, C.Sophocleous and R.Tracina, 2012 "On the invariants of two dimensional linear parabolic equations", Communications in Nonlinear Science and Numerical Simulation, 17, 3673-3681.
 
C.Sophocleous and P.G.L. Leach, 2012 "Thin films: Increasing the complexity of the model", International Journal of Bifurcation and Chaos, 22, paper 1250212 (11 pages).
 
C.Sophocleous, J.G. O'Hara and P.G.L. Leach, 2011 "Symmetry analysis of a model of Stochastic Volatility with time-dependent parameters", Journal of Computational and Applied Mathematics, 235, 4158-4164.
 
M.A.Christou and C.Sophocleous, 2011 "Numerical similarity reductions of the $(1+3)$-dimensional Burgers equation", Applied Mathematics and Computation, 217, 7455--7461.
 
N.M.Ivanova and C.Sophocleous, 2011 "On nonclassical symmetries of generalized Huxley equations", Proceedings of the 5th workshop "Group Analysis of Differential Equations & Integrability", 91-98.
 
P.G.L.Leach and C.Sophocleous, 2011 "Lie symmetries and certain equations of Financial Mathematics", Proceedings of the 5th workshop "Group Analysis of Differential Equations & Integrability", 120-132.
 
O.O.Vaneeva, R.O.Popovych and C.Sophocleous, 2011 "Reduction Operators of Variable Coefficient Semilinear Diffusion Equations with a Power Source", Proceedings of the 5th workshop "Group Analysis of Differential Equations & Integrability", 207-219.
 
C.Sophocleous, J.G. O'Hara and P.G.L. Leach, 2011 "Algebraic Solution of the Stein-Stein Model for Stochastic Volatility", Communications in Nonlinear Science and Numerical Simulations, 16, 1752-1759.
 
C.Sophocleous and P.G.L. Leach, 2010 "Algebraic Aspects of Evolution Partial Differential Equations Arising in Financial Mathematics", Applied Mathematics and Information Sciences, 4, 289-305.
 
N.M.Ivanova, C.Sophocleous and P.G.L. Leach, 2010 "Group Classification of a Class of Equations Arising in Financial Mathematics", Journal of Mathematical Analysis and Applications, 372, 273-286.
 
N.M.Ivanova, R.O.Popovych and C.Sophocleous, 2010 "Group Analysis of Variable Coefficient Diffusion--Convection Equations. I. Enhanced Group Classification", Lobachevsky Journal of Mathematics 31, 100-122.
 
N.M.Ivanova, C.Sophocleous and R.Tracina, 2010 "Lie Group Analysis of Two-Dimensional Variable-Coefficient Burgers Equation", Zeitschrift fur Angewandte Mathematik und Physik (ZAMP) 31, 793-809.
 
C.Tsaousi and C.Sophocleous, 2010 "Differential invariants for systems of linear hyperbolic equations", Journal of Mathematical Analysis and Applications, 363, 238-248.
 
R.Tracina, N.M.Ivanova and C.Sophocleous, 2010 "Group classification of three--dimensional variable-coefficient Burgers equation", in "Proceedings of the 15th Conference on WASCOM 2009", 224-229.
 
O.O.Vaneeva, R.O.Popovych and C.Sophocleous, 2009 "Reduction Operators of Variable Coefficient Semilinear Diffusion Equations with a Power Source", Proceedings of the 4th workshop "Group Analysis of Differential Equations & Integrability", 191-209.
 
O.O.Vaneeva, R.O.Popovych and C.Sophocleous, 2009 "Enhanced Group Analysis and Exact Solutions of Variable Coefficient Semilinear Diffusion Equations with a Power Source", Acta Applicandae Mathematicae, 106, 1-46.
 
M.A.Christou, N.M.Ivanova and C.Sophocleous, 2009 "Similarity reductions of the $(1+3)$-dimensional Burgers equation", Applied Mathematics and Computation, 210, 87-99.
 
N.M.Ivanova, R.O.Popovych, C.Sophocleous and O.O.Vaneeva, 2009 "Conservation laws and hierarchies of potential symmetries for certain diffusion equations", Physica A, 388, 343-356.
 
C.Tsaousi, C.Sophocleous and R.Tracina, 2009 "Invariants of two and three dimensional hyperbolic equations", Journal of Mathematical Analysis and Applications, 349, 516-525.
 
E.Demetriou, N.M.Ivanova and C.Sophocleous, 2008 "Group analysis of (2+1)- and (3+1)-dimensional diffusion-convection equations", Journal of Mathematical Analysis and Applications, 348, 55-65.
 
R.Tracina and C.Sophocleous, "Equivalence transformations and differential invariants for generalized wave equations", in "Proceedings of the 14th Conference on WASCOM 2007", pp. 570-575, 2008.
 
E.Demetriou, N.M.Ivanova and C.Sophocleous, "LIE GROUP CLASSIFICATION OF SYSTEMS OF DIFFUSION EQUATIONS", Proceedings of the 2nd Conference on Nonlinear Science and Complexity, Porto, Portugal, July 28-31, 2008.
 
C.Tsaousi and C.Sophocleous, "DIFFERENTIAL INVARIANTS OF N-DIMENSIONAL WAVE-TYPE EQUATIONS", Proceedings of the 2nd Conference on Nonlinear Science and Complexity, Porto, Portugal, July 28-31, 2008.
 
N.M.Ivanova and C.Sophocleous, 2008 "Conservation laws and potential symmetries of systems of diffusion equations", Journal of Physics A: Mathematical and Theoretical, 41, 235201 (14pp).
 
C.Sophocleous and R.Tracina, 2008 "Differential Invariants for quasi-linear and semi-linear wave-type equations", Applied Mathematics and Computation, 202, 216-228.
 
M.A.Christou, C.Sophocleous and C.I.Christov, 2008 "Numerical investigation of the nonlinear heat diffusion equation with high nonlinearity on the boundary", Applied Mathematics and Computation, 201, 729-738.
 
C.Sophocleous, P.G.L.Leach and K.Andriopoulos, 2008 ``Algebraic Properties of Evolution Partial Differential Equations Modelling Prices of Commodities'', Mathematical Methods in the Applied Sciences, 31, 679-694.
 
C.Tsaousi and C.Sophocleous, 2008 ``On Linearization of Hyperbolic Equations using Differential Invariants'', Journal of Mathematical Analysis and Applications, 339, 762-773.
 
O.O.Vaneeva, A.G.Johnpillai, R.O.Popovych and C.Sophocleous, 2008 ``Group Analysis of Nonlinear Fin Equations'', Applied Mathematics Letters, 21, 248-253.
 
R.O.Popovych, C.Sophocleous and O.O.Vaneeva, 2008 ``Exact Solutions of a Remarkable Fin Equation'', Applied Mathematics Letters, 21, 209-214.